Pacific Journal of Mathematics

Complete holomorphs.

John Harvey

Article information

Source
Pacific J. Math., Volume 11, Number 3 (1961), 961-970.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037129

Mathematical Reviews number (MathSciNet)
MR0133377

Zentralblatt MATH identifier
0122.27901

Subjects
Primary: 06.75
Secondary: 20.00

Citation

Harvey, John. Complete holomorphs. Pacific J. Math. 11 (1961), no. 3, 961--970. https://projecteuclid.org/euclid.pjm/1103037129


Export citation

References

  • [1] P. Conrad, A correction and improvement of a theorem on ordered groups. Proc. Amer. Math. Soc, 10 (1959), 182-184.
  • [2] W. H. Mills, On the non-isomorphism of certain holomorphs, Trans. Amer. Math. Soc, 74 (1953), 428-443.
  • [3] W. Peremans, Completeness of holomorphs, Indag. Math., 19 (1957), 607-619.